Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Infinite loop maps and the complex $J$-homomorphism


Author: Victor Snaith
Journal: Bull. Amer. Math. Soc. 82 (1976), 508-510
MSC (1970): Primary 55E50, 55F25; Secondary 55D35, 55B20
DOI: https://doi.org/10.1090/S0002-9904-1976-14078-5
MathSciNet review: 0410741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. W. Anderson, Simplicial K-theory and generalized cohomology theories (to appear).
  • 2. J. C. Becker and D. H. Gottlieb, The transfer map and fibre bundles, Topology 14 (1975), 1-12. MR 377873
  • 3. D. S. Kahn and S. B. Priddy, Applications of the transfer to stable homotopy theory, Bull. Amer. Math. Soc. 78 (1972), 981-987. MR 46 #8220. MR 309109
  • 4. I. Madsen, V. Snaith and J. Tornehave, Homomorphisms of spectra and bundle theories, Aarhus Univ. Preprint Ser., no. 31, 1974/75.
  • 5. D. G. Quillen, The Adams conjecture, Topology 10 (1971), 67-80. MR 43 #5525. MR 279804
  • 6. R. M. Seymour, Vector bundles invariant under the Adams operations, Quart. J. Math. Oxford Ser. (2) (1974), 395-414. MR 402746
  • 7. V. P. Snaith, The complex J-homomorphism. I, II, Proc. London Math. Soc. (to appear).
  • 8. D. Sullivan, Genetics of homotopy theory and the Adams conjecture, Ann. of Math. (2) 100 (1974), 1-80. MR 442930
  • 9. J. Tornehave, The splitting of spherical fibration theory at odd primes, Aarhus Univ. Preprint Ser., no. 28, 1972/1973.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55E50, 55F25, 55D35, 55B20

Retrieve articles in all journals with MSC (1970): 55E50, 55F25, 55D35, 55B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14078-5

American Mathematical Society